# SDR DALA2022092906400

- Difficulty date: September 28, 2022
- Submitted: September 30, 2022
- Operation: Air carrier
- Aircraft: N826MH
- Make and model: Boeing 767
- Aircraft serial: 29713
- Aircraft time: 85,124 hours, 15,651 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1802 FOUND AFT LOWER CREW REST EXT SIGN INOP DURING SVC CK, CORRECTIVE ACTION: R/R LOWER COBE CREW REST EXIT SIGN IAW B767-400 AMM 33-51. OPS CHK SATIS. OK FOR SVC (8956454)
